# SDR FDEA201003090789

- Difficulty date: March 9, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Pylon Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON AFT COMMON NOZZLE UPPER FAIRING LOWER PANEL SUPPORT FWD ANGLES (BOTH) FOUND FWD CORNER CRACK.  CRACKED ANGLES ON RT PYLON AFT COMMON NOZZLE UPPER FAIRIING LOWER PANEL.  R & R IAW EA F-7110-137437 (COMMON NOZZLE TO STRUT FAIRING -PARTS ANGLE FABRICATIION FOR PN LJ34907 & LJ34909).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
